# SDR CALA9901651

- Difficulty date: December 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16884
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48074
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND Z-BEAM CORRODED BENEATH CENTER THRESHOLD PLATE IN MID CARGO BIN.  THE Z-BEAM WAS REPLACED IAW SRM 53-05, FIGURE 63.
